# SDR AALA202209276395

- Difficulty date: August 16, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 81,618 hours, 10,585 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING COVE LIP DOOR OUT BOARD RIB VERTICAL WEB HAS 0.800 BY 0.600 SQUARE PIECE BROKEN OUT. PROCURED SERVICEABLE LEFT WING COVE LIP DOOR PART NUMBER 113W6600-3.
